ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.B3 - date of event: since the exact event date was unknown, it was updated as first day of the month of awareness.Additional contact information: amanda j.Conceicao aconceicao@mgb.Org mass general brigham usa.
Event or Problem Description
The event involved a secondary set, secure lock, 34 inches, and it was reported there was small black dots on the internal walls of the drip chambers.There were no reported patient involvement and no reported patient harm.